advertisement
Question
Posted by: rash | 2011/04/25

skin rash

How long does it take for a skin rash as a result of using Zyban tablets to work itself out?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

This depends on whether you've stopped taking the Zyban or not. If you haven't - Do so and consult your doctor at once!

Otherwise it shouldnt last more than a couple of days - Taking an antihistamine to reduce the allergic effect wil also be of benefit.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement